# SDR AALA20010041

- Difficulty date: January 11, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT TAIL COMPARTMENT INOPERATIVE.  RE-SECURED EMERGENCY EXIT WIRE AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
